# SDR QXEA200603099

- Difficulty date: November 18, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT ENGINE COWL INSIDE LEADING EDGE IS CHAFED BY STAGE 6 BLEED AIR TUBE.  REPAIRED IAW SRM 54-23-00 AND 51-12-00.
